A. Yes there are some tricks that have worked for my patients.
1) Freezing the capsules has actually shown to reduce vomiting
2) Having the vet prescribe Cerenia or Metoclopramide for the first 4-5 days has also helped pets get over the initial nausea phase.
Hopefully these work out for you!
A. He might be vomiting as a result of the cyclosporine if he started this medication lately, it's a well know side effect which usually disappear after a couple weeks tops.
If he has been on Cyclosporine for a longer time, the stomach upset is probably unrelated. You should put him on a "sensitive" food aim for dogs with sensitive stomachs and see if it helps.
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.